MathSciNet Relay Station
MathSciNet bibliographic data
MR1188051 60F05 (60B12 60F17 62G09)
Sheehy, Anne; Wellner, Jon A. Uniform Donsker classes of functions. Ann. Probab. 20 (1992), no. 4, 1983–2030.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement